# SDR SWIA201335070

- Difficulty date: September 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 21, 3 UPPER FWD MOST SKIN CLEAT SUPPORT BRACKETS CRACKED.  C-CHECK REPLACED 3 SKIN CLEAT SUPPORT BRACKETS PN120-17062-613 & 120-17063-609 ON RT WING AT RIB 21 FIRST THREE FWD IAW SRM.
